Stability and hopf bifurcation of coexistence steady-states to an skt model in spatially heterogeneous environment

Kousuke Kuto

Research output: Contribution to journalArticle

12 Citations (Scopus)


This paper is concerned with the following Lotka-Volterra cross-diffusion system ? in a bounded domain ω ⊂ RN with Neumann boundary conditions ∂vu = ∂vv = 0 on ∂ω. In the previous paper [18], the author has proved that the set of positive stationary solutions forms a fishhook shaped branch ⌈ under a segregation of p(x) and d(x). In the present paper, we give some criteria on the stability of solutions on ⌈. We prove that the stability of solutions changes only at every turning point of ⌈ if ? is large enough. In a different case that c(x) > 0 is large enough, we find a parameter range such that multiple Hopf bifurcation points appear on ⌈.

Original languageEnglish
Pages (from-to)489-509
Number of pages21
JournalDiscrete and Continuous Dynamical Systems
Issue number2
Publication statusPublished - 2009 Jun 1
Externally publishedYes



  • Coexistence states
  • Heterogeneous environment
  • Hopf bifurcation
  • Limiting system
  • Lyapunov-schmidt reduction
  • Skt model
  • Stability

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this